Tylenol Children's Fever & Sore Throat Chewables

Use Children's Tylenol Chewables for fast, effective relief of fever and sore throat pain. TYLENOL Chewables dissolve in your child's mouth to deliver the medicine that will help them get back to normal. Available in two great tasting flavours - Grape and Bubble Gum - to ensure your child will take the correct dose to help them to feel better.  Temporarily relieves mild to moderate aches and pains due to: headache muscle sprains and strains toothache/teething pain common cold and flu immunization Medicinal ingredient: Acetaminophen 160 mg Non-medicinal ingredients: Cellulose acetate, citric acid anhydrous, crospovidone, D&C red no. 30 aluminum lake, D&C red no. 7 calcium lake,*dextrose, FD&C blue no. 1 aluminum lake, flavour, magnesium stearate, povidone, *sucralose. Aspartame free, sweetened with * Warning: Keep out of reach of children. Do not exceed directed dose. See instructions on internal information slip for more.
Skip to product information
1 of 2

Tylenol Children's Fever & Sore Throat Chewables

Use Children's Tylenol Chewables for fast, effective relief of fever and sore throat pain.
2 options available
$8.49
Free no-hassle returns
Free no-hassle returns

Temporarily relieves mild to moderate aches and pains due to:

headache

muscle sprains and strains

toothache/teething pain

common cold and flu

immunization

Medicinal ingredient: Acetaminophen 160 mg Non-medicinal ingredients: Cellulose acetate, citric acid anhydrous, crospovidone, D&C red no. 30 aluminum lake, D&C red no. 7 calcium lake,*dextrose, FD&C blue no. 1 aluminum lake, flavour, magnesium stearate, povidone, *sucralose. Aspartame free, sweetened with *
Directions: Do not give your child more than directed (see liver warnings). Children ages 2-11 years: For accurate dosing, follow instructions carefully. If possible, dose by weight, otherwise use age. Chew or let tablet dissolve in mouth. Do not use: with any other drug containing acetaminophen, if your child is allergic to acetaminophen or any other ingredient in this product. If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist. Ask a doctor or pharmacist before use if your child: has liver or kidney disease, takes the blood thinning drug warfarin.

Use Children's Tylenol Chewables for fast, effective relief of fever and sore throat pain.

TYLENOL Chewables dissolve in your child's mouth to deliver the medicine that will help them get back to normal. Available in two great tasting flavours - Grape and Bubble Gum - to ensure your child will take the correct dose to help them to feel better. 

Temporarily relieves mild to moderate aches and pains due to:

  • headache

  • muscle sprains and strains

  • toothache/teething pain

  • common cold and flu

  • immunization

Medicinal ingredient: Acetaminophen 160 mg

Non-medicinal ingredients: Cellulose acetate, citric acid anhydrous, crospovidone, D&C red no. 30 aluminum lake, D&C red no. 7 calcium lake,*dextrose, FD&C blue no. 1 aluminum lake, flavour, magnesium stearate, povidone, *sucralose. Aspartame free, sweetened with *

Warning: Keep out of reach of children. Do not exceed directed dose. See instructions on internal information slip for more.

Have questions or need support?

Our pharmacy team is there to help you at every step of the way - Even if you don’t have an account with us yet!